Afternoon all. Day 4 and I'm still totally knackered. Hot sweats keeping me awake but think that could be the steroids. Only had one dose of injection as I have a horrendous needle phobia so oncologist suggested a higher dose. Aches are bearable with paracetamol. Oh and I'm starting with "the trots" . Joy!!!!
What was left of my hair had also decided to go over the last few days so just a but of fuzz left now. Hoping I get some regrowth while on docetaxel like other ladies have. I hate seeing myself in the mirror.
Hi Helen, same here my aches and pains kicked in 2 - 3 days after and lasted until my immune boosting injections stopped. I was ok in just paracetamol as and when I needed it. Didn't suffer tax trots at all - bonus!! Hope your side effects aren't too bad when they arrive Xxx
The side effects on T are usually delayed for a few days. For me I had nasty aches and pains after starting the gcsf injections. I didn't have the trots but they were looser than normal. I did have nasty reflux which needed both omaprazole and gavescon but it did sort itself out. I tried to keep as cool as possible as getting hot seem to exasperate any hot flushes and/or the pins and needles in fingers (neuropathy) but coolong my hands helped. Remember your nails may feel sore so do try the dark nail varnish and keep your hands moisturised to avoid cracked cuticles. If you so have any fingernail infections bathing them twice a day is boiled-then-allowed-to-cool salt water. I found the side effects not as intense but my mood was very low indeed and I did feel more tired. I have just one more left now and can't wait for it!!
I had my first docetaxel yesterday after 3 cycles of EC. I've really suffered with sickness and nausea on the EC so was relieved that this should be minimal now.
Apart from feeling very tired today I don't have any noticeable side effects. When can I expect the aches and pains to start? Should I start painkillers now or wait for the pain to start? Also when can I expect the "tax trots" to start.